# SDR DALA2018042652829

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE R1 DOOR FRAME, BS 295, RBL 64.   REPAIRED IAW ETI-37-17-375, REV 3, AND ER/A 567953-14, REV ORIG.
